# SDR DALA2025102307753

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 CORROSION ON FLAP BEARING TRACK 3 ON O/B FLAP L/H WING (1 E/A). CORRECTIVE ACTION: REPLACED FLAP BEARING TRACK #3 ON O/B FLAP L/H WING (1 E/A) AS PER A320 FAM AMM 57-52-21-000-001-A AND A320 FAM AMM 57-52-21- 400-001-A. (1266205).
